# SDR SWAA2023061447565

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTOR PANEL FWD CENTER BRACKET CRACKED<[01] REMOVED AND REPLACED BRACKET AT RIGHT WING TRAILING EDGE DEFLECTOR PANEL AS PER SRM 51-40-02-0G-0.;[02] CORRECTION: REMOVED AND REPLACED BRACKET AT RIGHT WING TRAILING EDGE DEFLECTOR PANEL AS PER SRM 51-40-02-0G-0. & DWG. 115A2930.;[03] REJECTED AREA DIRTY WITH LOT OF METAL SHAVING AND WASHER;[04] ANSWER TO REJECTION CLEANED AREA AT RIGHT WING TRAILING EDGE DEFLECTOR PANEL AS PER SOPM 20-30-03.;[05] VERIFIED STEPS 2 AND 4
